# SDR AALA201803169026

- Difficulty date: March 4, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 80,190 hours, 11,358 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53370147200
- Condition: Cracked
- Location: Frame 53.5
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STRINGER 14L, FR 53.8.  REPAIRED THE STRINGER IAW EA 278184.
